# SDR USAA2013011400015

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 41,014 hours, 16,686 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2R NOT SHOWING ARMED ON ECAM UNLESS PRESSURE IS PUT ON ARMING HANDLE (DOOR SHOWED ARMED AT PUSH BACK).  MAINTENANCE TROUBLESHOT 2R DOOR PER TSM 52-13-00-810-805-A.  ADJUSTMENT OF THE PROXIMITY SWITCH WAS ACCOMPLISHED PER AMM 52-71-00-820-002-A.
